# SDR SWIA200210652

- Difficulty date: February 13, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 12,343 hours, 17,984 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 3039242
- Part serial: 2N633
- Condition: Reads High
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT EEC IS INOP.  HOOKED UP EEC BREAKOUT BOX, FOUND NH SENSOR READING HIGH.  REMOVED AND REPLACED LEFT NH SENSOR WITH A SERVICEABLE UNIT.  TRIMMED LEFT ENGINE.  OPS CHECK GOOD.  NO LEAKS NOTED AT THIS TIME.
